# SDR 98ZZZX3114

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 309 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS, CORRECTED PROBLEM.
